Product Description: Natural Medicine Made with Clean IngredientsDiphenhydramineHCl AntihistamineFlavored with Organic Agave SyrupFree from Allergens, Dyes or ParabensNon-GMOProject VerifiedDosing cup included B. corp. Certified Gluten Free Certified Vegan We only use the following ingredients that are essential for the human body. Diphenhydramine HCl Organic Agave Syrup Citrus Extract Purified Water Contains only the above ingredients. Shake well before taking. Because we use pristine materials, it is normal for them to separate and change color over time. I value people the most. We believe that only when you feel safe can you feel good about taking our products. Therefore, we only contain the same active ingredients that are absolutely necessary and do not add artificial ingredients that are not necessary. This is an ingredient your body needs. -David Johnson, Max Spielberg USES: Temporarily relieves symptoms of hay fever or other upper respiratory allergies, such as: Runny nose reliefSneezingItchy eyes and watery eyesItchy nose or throat
Product Usage: Take every 4 to 6 hours or as directed by your doctor. Do not take more than 6 doses in 24 hours. Take only from the enclosed dosing cup. Do not take with other dosage devices. Adults and children over 12 years old: 10-20 ml only. Children 6-12 years old. 5-10 ml only. Children 2-6 years old. Do not take unless instructed by a doctor. Do not take for children under 2 years of age.
ingredients: Drug InformationActive Ingredients (5ml each)UsageDiphenhydramineHCl 12.5mg AntihistamineOther ingredients: Organic agave syrup, natural citrus extract, purified water.
Genexa, Children's Allergy, Ages 6+, Organic Agave, 12.5 mg, 4 fl oz (118 ml)